Journal of Symbolic Logic

Review: Charles Parsons, A Note on Quine's Treatment of Transfinite Recursion

G. T. Kneebone

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 4 (1972), 769.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738492

JSTOR
links.jstor.org

Citation

Kneebone, G. T. Review: Charles Parsons, A Note on Quine's Treatment of Transfinite Recursion. J. Symbolic Logic 37 (1972), no. 4, 769. https://projecteuclid.org/euclid.jsl/1183738492


Export citation